# SDR QXEA2025022400049

- Difficulty date: February 15, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,048 hours, 13,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: B51705700730002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 FR 87 R/H REAR BEAM CORRODED. REMOVED AND REPLACED THE CENTER FUSELAGE 3 FR 87 R/H REAR BEAM. REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK PERFORMED.
